# SDR R7MR34241

- Difficulty date: September 22, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- System (JASC): 7160 · Engine Air Intake System
- Part: Motor
- Part number: 9696
- Part serial: 1242
- Condition: Inoperative
- Location: Fan
- Part time: 882 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN MOTOR, UNIT INOPERATIVE.  MOTOR RUNS ROUGH.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
